# SDR AALA20060995

- Difficulty date: November 6, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT OVERWING INTERIOR MID POSITION INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT OVERWING INTERIOR MID POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
